# SDR C2XA00IA240

- Difficulty date: August 8, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145
- Aircraft serial: 145007
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12318644001
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CAPTAINS INBOARD SEAT TRACK WAS FOUND TO BE WORN.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK IAW EMB-145 AMM 53-01-05.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
